Upsa Efferalgan 1000 mg red fruit flavor granules box 8 bags
Efferalgan 1000mg red fruits granules in sachet is indicated in the symptomatic treatment of weak and average pains and/or fever.
Free delivery for orders over 89€*.
* in metropolitan France and excluding drugs
It is indicated for adults and children weighing 30 kg or more (approx. 11-12 years), for the short-term treatment of fever and/or aches and pains such as headaches, flu-like symptoms, dental pain, aches and pains during menstruation.
Advil Caps 400 mg 14 capsules is indicated in adults, after at least one medical opinion, for the treatment of mild to moderate migraine attacks, with or without aura.
Route of administration
oral
Dosage
Dosage
Painful and/or febrile conditions
Suitable for adults and children weighing over 30 kg (11-12 years).
The usual dosage is 1 capsule at 400 mg per dose, repeated if necessary every 6 to 8 hours, without exceeding 3 capsules at 400 mg per day (i.e. 1200 mg per day).
The 400 mg capsule is reserved for pain or fever that is more intense or not relieved by a 200 mg ibuprofen capsule.
Elderly patients are at greater risk of adverse effects, so use the lowest possible dose for the shortest duration necessary to relieve symptoms.
Do not exceed recommended doses or treatment duration (3 days for fever, 5 days for pain).
The maximum dosage is 3 capsules per day (1200 mg).
In the event of a migraine attack
FOR ADULTS ONLY
1 capsule at 400 mg as soon as possible after the onset of the attack.
If a patient is not relieved after the first dose, a second dose should not be taken during the same attack. However, the attack can be treated with another non-steroidal anti-inflammatory drug or aspirin.
If the pain recurs, a second dose may be taken, provided there is an 8-hour interval between the 2 doses.
If in doubt, ask your doctor or pharmacist for advice.
Method of administration
Take by mouth.
Swallow the capsule, without chewing, with a large glass of water.
Capsules are best taken with a meal.
Frequency of administration
Systematic administration avoids oscillations in pain or fever.
They should be taken at least 6 hours apart.
Duration of treatment
The duration of use is limited to:
If pain persists for more than 5 days or fever for more than 3 days, if they worsen, or if a new disorder occurs, inform your doctor.
In the event of a migraine attack, the duration of treatment should not exceed 3 days.
If symptoms persist or worsen, or if new symptoms appear, ask your pharmacist or doctor for advice.
If you feel that the effect of ADVILCAPS 400 mg, soft capsule is too strong or too weak: consult your doctor or pharmacist.
Composition
Ibuprofen
Contraindications
Never take ADVILCAPS 400 mg, soft capsule in the following cases:
- after 5 months of pregnancy (24 weeks of amenorrhea),
- history of allergy or asthma triggered by this or related drugs, in particular other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspirin),
- history of allergy to other constituents of the softgel,
- history of gastrointestinal bleeding or ulcers associated with previous NSAID therapy,
- ulcer or bleeding of the stomach or intestine in progress or recurrent,
- ongoing gastrointestinal, cerebral or other bleeding,
- severe liver disease,
- severe kidney disease,
- severe heart disease,
- systemic lupus erythematosus.
IF IN DOUBT, ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE.
Precautions for use
Take special precautions with ADVILCAPS 400 mg, soft capsule:
At high doses, in excess of 1200 mg/day, this drug has anti-inflammatory properties and may cause the sometimes serious side effects seen with non-steroidal anti-inflammatory drugs.
Medicines such as ADVILCAPS 400 mg, soft capsule may increase the risk of heart attack ("myocardial infarction") or stroke. The higher the dose and the longer the duration of treatment, the greater the risk.
Do not exceed recommended doses or treatment duration.
If you have heart problems, have had a stroke, or think you may have risk factors for such conditions (e.g. high blood pressure, diabetes, high cholesterol, smoking), please talk to your doctor or pharmacist.
Special warnings
If you are a woman, ADVILCAPS 400 mg, soft capsule may impair your fertility. Its use is not recommended in women who wish to conceive a child. Talk to your doctor or pharmacist before taking ADVILCAPS 400 mg, soft capsule, if you are a woman having difficulty conceiving or if you are undergoing tests on your reproductive function.
Elderly subjects are at greater risk of adverse reactions, particularly gastrointestinal bleeding, ulcers and perforations. Renal, hepatic and cardiac functions should be closely monitored. Dosage should be kept as low as possible for the shortest period necessary to relieve symptoms.
This drug should not be used in patients with fructose intolerance (a rare hereditary disease).
BEFORE USING THIS MEDICATION, CONSULT YOUR DOCTOR IN THE EVENT OF:
- a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. The administration of this speciality may lead to an asthma attack, particularly in certain subjects allergic to acetylsalicylic acid (aspirin) or to non-steroidal anti-inflammatory drugs (see section "Never take ADVILCAPS 400 mg, soft capsule in the following cases"),
- coagulation disorders or anticoagulant therapy. This drug may cause serious gastrointestinal symptoms,
- digestive history (hiatal hernia, digestive hemorrhage, old stomach or duodenal ulcer),
- heart, liver or kidney disease,
- chickenpox. This drug is not recommended because of exceptional severe skin infections,
- concomitant treatment with other drugs that increase the risk of peptic ulcer or bleeding, e.g. oral corticosteroids, antidepressants (SSRIs, i.e. Selective Serotonin Reuptake Inhibitors), blood-clot-preventing drugs such as aspirin or anticoagulants such as warfarin. If you have any of these conditions, consult your doctor before taking ADVILCAPS 400 mg, soft capsule (see "Taking or using other medicines"),
- concomitant treatment with methotrexate at doses exceeding 20 mg per week or with pemetrexed (see "Taking or using other medicines").
DURING TREATMENT, IN THE EVENT OF:
- visual disturbances, PREVENT YOUR DOCTOR,
- gastrointestinal haemorrhage (discharge of blood through the mouth or in the stools, black stools), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- the appearance of skin or mucous membrane signs resembling a burn (redness with bubbles or blisters, ulcerations), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- signs suggestive of allergy to this drug, in particular an asthma attack or sudden swelling of the face and neck (see "What are the possible side effects?"), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY.
This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen.
You must not take other medicines containing non-steroidal anti-inflammatory drugs (including selective cyclooxygenase 2 inhibitors) and/or acetylsalicylic acid (aspirin) at the same time as this medicine. Carefully read the package inserts of any other medicines you are taking to ensure that they do not contain non-steroidal anti-inflammatory drugs and/or acetylsalicylic acid (aspirin).
Dosage
400 mg
Packaging
Box of 14
Advil Caps 400 mg 14 capsules is indicated in adults, after at least one medical opinion, for the treatment of mild to moderate migraine attacks, with or without aura.
Route of administration
oral
Dosage
Dosage
Painful and/or febrile conditions
Suitable for adults and children weighing over 30 kg (11-12 years).
The usual dosage is 1 capsule at 400 mg per dose, repeated if necessary every 6 to 8 hours, without exceeding 3 capsules at 400 mg per day (i.e. 1200 mg per day).
The 400 mg capsule is reserved for pain or fever that is more intense or not relieved by a 200 mg ibuprofen capsule.
Elderly patients are at greater risk of adverse effects, so use the lowest possible dose for the shortest duration necessary to relieve symptoms.
Do not exceed recommended doses or treatment duration (3 days for fever, 5 days for pain).
The maximum dosage is 3 capsules per day (1200 mg).
In the event of a migraine attack
FOR ADULTS ONLY
1 capsule at 400 mg as soon as possible after the onset of the attack.
If a patient is not relieved after the first dose, a second dose should not be taken during the same attack. However, the attack can be treated with another non-steroidal anti-inflammatory drug or aspirin.
If the pain recurs, a second dose may be taken, provided there is an 8-hour interval between the 2 doses.
If in doubt, ask your doctor or pharmacist for advice.
Method of administration
Take by mouth.
Swallow the capsule, without chewing, with a large glass of water.
Capsules are best taken with a meal.
Frequency of administration
Systematic administration avoids oscillations in pain or fever.
They should be taken at least 6 hours apart.
Duration of treatment
The duration of use is limited to:
If pain persists for more than 5 days or fever for more than 3 days, if they worsen, or if a new disorder occurs, inform your doctor.
In the event of a migraine attack, the duration of treatment should not exceed 3 days.
If symptoms persist or worsen, or if new symptoms appear, ask your pharmacist or doctor for advice.
If you feel that the effect of ADVILCAPS 400 mg, soft capsule is too strong or too weak: consult your doctor or pharmacist.
Composition
Ibuprofen
Contraindications
Never take ADVILCAPS 400 mg, soft capsule in the following cases:
- after 5 months of pregnancy (24 weeks of amenorrhea),
- history of allergy or asthma triggered by this or related drugs, in particular other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspirin),
- history of allergy to other constituents of the softgel,
- history of gastrointestinal bleeding or ulcers associated with previous NSAID therapy,
- ulcer or bleeding of the stomach or intestine in progress or recurrent,
- ongoing gastrointestinal, cerebral or other bleeding,
- severe liver disease,
- severe kidney disease,
- severe heart disease,
- systemic lupus erythematosus.
IF IN DOUBT, ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE.
Precautions for use
Take special precautions with ADVILCAPS 400 mg, soft capsule:
At high doses, in excess of 1200 mg/day, this drug has anti-inflammatory properties and may cause the sometimes serious side effects seen with non-steroidal anti-inflammatory drugs.
Drugs such as ADVILCAPS 400 mg, soft capsule may increase the risk of heart attack ("myocardial infarction") or stroke. The higher the dose and the longer the duration of treatment, the greater the risk.
Do not exceed recommended doses or treatment duration.
If you have heart problems, have had a stroke, or think you may have risk factors for such conditions (e.g. high blood pressure, diabetes, high cholesterol, smoking), please talk to your doctor or pharmacist.
Special warnings
If you are a woman, ADVILCAPS 400 mg, soft capsule may impair your fertility. Its use is not recommended in women who wish to conceive a child. Talk to your doctor or pharmacist before taking ADVILCAPS 400 mg, soft capsule, if you are a woman having difficulty conceiving or if you are undergoing reproductive function tests.
Elderly subjects are at greater risk of adverse reactions, particularly gastrointestinal bleeding, ulcers and perforations. Renal, hepatic and cardiac functions should be closely monitored. Dosage should be kept as low as possible for the shortest period necessary to relieve symptoms.
This drug should not be used in patients with fructose intolerance (a rare hereditary disease).
BEFORE USING THIS MEDICATION, CONSULT YOUR DOCTOR IN THE EVENT OF:
- a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. The administration of this speciality may lead to an asthma attack, particularly in certain subjects allergic to acetylsalicylic acid (aspirin) or to non-steroidal anti-inflammatory drugs (see section "Never take ADVILCAPS 400 mg, soft capsule in the following cases"),
- coagulation disorders or anticoagulant therapy. This drug may cause serious gastrointestinal symptoms,
- digestive history (hiatal hernia, digestive hemorrhage, old stomach or duodenal ulcer),
- heart, liver or kidney disease,
- chickenpox. This drug is not recommended because of exceptional severe skin infections,
- concomitant treatment with other drugs that increase the risk of peptic ulcer or bleeding, e.g. oral corticosteroids, antidepressants (SSRIs, i.e. Selective Serotonin Reuptake Inhibitors), blood-clot-preventing drugs such as aspirin or anticoagulants such as warfarin. If you have any of these conditions, consult your doctor before taking ADVILCAPS 400 mg, soft capsule (see "Taking or using other medicines"),
- concomitant treatment with methotrexate at doses exceeding 20 mg per week or with pemetrexed (see "Taking or using other medicines").
DURING TREATMENT, IN THE EVENT OF:
- visual disturbances, PREVENT YOUR DOCTOR,
- gastrointestinal haemorrhage (discharge of blood through the mouth or in the stools, black stools), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- the appearance of skin or mucous membrane signs resembling a burn (redness with bubbles or blisters, ulcerations), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- signs suggestive of allergy to this drug, in particular an asthma attack or sudden swelling of the face and neck (see "What are the possible side effects?"), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY.
This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen.
You must not take other medicines containing non-steroidal anti-inflammatory drugs (including selective cyclooxygenase 2 inhibitors) and/or acetylsalicylic acid (aspirin) at the same time as this medicine. Carefully read the package inserts of any other medicines you are taking to ensure that they do not contain non-steroidal anti-inflammatory drugs and/or acetylsalicylic acid (aspirin).
Dosage
400 mg
Packaging
Box of 14
Advil Caps 400 mg 14 capsules is indicated in adults, after at least one medical opinion, for the treatment of mild to moderate migraine attacks, with or without aura.
Route of administration
oral
Dosage
Dosage
Painful and/or febrile conditions
Suitable for adults and children weighing over 30 kg (11-12 years).
The usual dosage is 1 capsule at 400 mg per dose, repeated if necessary every 6 to 8 hours, without exceeding 3 capsules at 400 mg per day (i.e. 1200 mg per day).
The 400 mg capsule is reserved for pain or fever that is more intense or not relieved by a 200 mg ibuprofen capsule.
Elderly patients are at greater risk of adverse effects, so use the lowest possible dose for the shortest duration necessary to relieve symptoms.
Do not exceed recommended doses or treatment duration (3 days for fever, 5 days for pain).
The maximum dosage is 3 capsules per day (1200 mg).
In the event of a migraine attack
FOR ADULTS ONLY
1 capsule at 400 mg as soon as possible after the onset of the attack.
If a patient is not relieved after the first dose, a second dose should not be taken during the same attack. However, the attack can be treated with another non-steroidal anti-inflammatory drug or aspirin.
If the pain recurs, a second dose may be taken, provided there is an 8-hour interval between the 2 doses.
If in doubt, ask your doctor or pharmacist for advice.
Method of administration
Take by mouth.
Swallow the capsule, without chewing, with a large glass of water.
Capsules are best taken with a meal.
Frequency of administration
Systematic administration avoids oscillations in pain or fever.
They should be taken at least 6 hours apart.
Duration of treatment
The duration of use is limited to:
If pain persists for more than 5 days or fever for more than 3 days, if they worsen, or if a new disorder occurs, inform your doctor.
In the event of a migraine attack, the duration of treatment should not exceed 3 days.
If symptoms persist or worsen, or if new symptoms appear, ask your pharmacist or doctor for advice.
If you feel that the effect of ADVILCAPS 400 mg, soft capsule is too strong or too weak: consult your doctor or pharmacist.
Composition
Ibuprofen
Contraindications
Never take ADVILCAPS 400 mg, soft capsule in the following cases:
- after 5 months of pregnancy (24 weeks of amenorrhea),
- history of allergy or asthma triggered by this or related drugs, in particular other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspirin),
- history of allergy to other constituents of the softgel,
- history of gastrointestinal bleeding or ulcers associated with previous NSAID therapy,
- ulcer or bleeding of the stomach or intestine in progress or recurrent,
- ongoing gastrointestinal, cerebral or other bleeding,
- severe liver disease,
- severe kidney disease,
- severe heart disease,
- systemic lupus erythematosus.
IF IN DOUBT, ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE.
Precautions for use
Take special precautions with ADVILCAPS 400 mg, soft capsule:
At high doses, in excess of 1200 mg/day, this drug has anti-inflammatory properties and may cause the sometimes serious side effects seen with non-steroidal anti-inflammatory drugs.
Drugs such as ADVILCAPS 400 mg, soft capsule may increase the risk of heart attack ("myocardial infarction") or stroke. The higher the dose and the longer the duration of treatment, the greater the risk.
Do not exceed recommended doses or treatment duration.
If you have heart problems, have had a stroke, or think you may have risk factors for such conditions (e.g. high blood pressure, diabetes, high cholesterol, smoking), please talk to your doctor or pharmacist.
Special warnings
If you are a woman, ADVILCAPS 400 mg, soft capsule may impair your fertility. Its use is not recommended in women who wish to conceive a child. Talk to your doctor or pharmacist before taking ADVILCAPS 400 mg, soft capsule, if you are a woman having difficulty conceiving or if you are undergoing reproductive function tests.
Elderly subjects are at greater risk of adverse reactions, particularly gastrointestinal bleeding, ulcers and perforations. Renal, hepatic and cardiac functions should be closely monitored. Dosage should be kept as low as possible for the shortest period necessary to relieve symptoms.
This drug should not be used in patients with fructose intolerance (a rare hereditary disease).
BEFORE USING THIS MEDICATION, CONSULT YOUR DOCTOR IN THE EVENT OF:
- a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. The administration of this speciality may lead to an asthma attack, particularly in certain subjects allergic to acetylsalicylic acid (aspirin) or to non-steroidal anti-inflammatory drugs (see section "Never take ADVILCAPS 400 mg, soft capsule in the following cases"),
- coagulation disorders or anticoagulant therapy. This drug may cause serious gastrointestinal symptoms,
- digestive history (hiatal hernia, digestive hemorrhage, old stomach or duodenal ulcer),
- heart, liver or kidney disease,
- chickenpox. This drug is not recommended because of exceptional severe skin infections,
- concomitant treatment with other drugs that increase the risk of peptic ulcer or bleeding, e.g. oral corticosteroids, antidepressants (SSRIs, i.e. Selective Serotonin Reuptake Inhibitors), blood-clot-preventing drugs such as aspirin or anticoagulants such as warfarin. If you have any of these conditions, consult your doctor before taking ADVILCAPS 400 mg, soft capsule (see "Taking or using other medicines"),
- concomitant treatment with methotrexate at doses exceeding 20 mg per week or with pemetrexed (see "Taking or using other medicines").
DURING TREATMENT, IN THE EVENT OF:
- visual disturbances, PREVENT YOUR DOCTOR,
- gastrointestinal haemorrhage (discharge of blood through the mouth or in the stools, black stools), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- the appearance of skin or mucous membrane signs resembling a burn (redness with bubbles or blisters, ulcerations), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- signs suggestive of allergy to this drug, in particular an asthma attack or sudden swelling of the face and neck (see "What are the possible side effects?"), STOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY.
This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen.
You must not take other medicines containing non-steroidal anti-inflammatory drugs (including selective cyclooxygenase 2 inhibitors) and/or acetylsalicylic acid (aspirin) at the same time as this medicine. Carefully read the package inserts of any other medicines you are taking to ensure that they do not contain non-steroidal anti-inflammatory drugs and/or acetylsalicylic acid (aspirin).
Dosage
400 mg
Packaging
Box of 14
Efferalgan 1000mg red fruits granules in sachet is indicated in the symptomatic treatment of weak and average pains and/or fever.
With its flagship active ingredients (CBD, Turmeric, Harpagophytum, Magnesium) Forté Flex Kiné CBD cream helps relieve and soothe muscle and joint pain.
IBUPRADOLL 400 mg in softgels is a medicine indicated for the short-term treatment of fever and/or pain, such as headaches, flu-like conditions, toothache, aches and pains, and painful periods.
Indications: This medicine is indicated in adults: - in case of difficult digestion, especially with intestinal bloating - as a complement to rehydration and/or dietary measures, in the symptomatic treatment of diarrhoea
Indications: This medicine is indicated in case of skin irritation, especially in case of diaper rash (red buttocks) in infants.
Diclofenac Sandoz 1% gel is indicated in cases of tendonitis of the upper and lower limbs, post-operative and post-traumatic oedema. Diclofenac Sandoz 1% gel is indicated in the symptomatic treatment of painful osteoarthritis of the fingers and knees.
Description:
Naturactive Maux de Tête Flash Bio 14 Gélules is a dietary supplement for headaches.
Thanks to its composition, this product helps relieve headaches. Feverfew is renowned for its soothing properties, helping to effectively relieve headaches and tension, while offering immediate well-being. It helps to calm pain by acting on the nervous system, offering natural relief.
Efferalgan 250 mg is an antipyretic and analgesic drug indicated in case of fever and/or mild to moderate pain such as headaches, aches, flu-like conditions or dental pain, in children weighing between 13 and 50 kg
Flector effigel is a medicine containing an anti-inflammatory and an analgesic, it is used in the short term local treatment, in adults and children over 15 years old, in case of benign trauma: sprain, strain, or contusion.
Description : Syntholkiné heating patches have been designed to relieve muscular pains thanks to heat: thermotherapy, an efficient and natural solution regularly used by physiotherapists.
Symptomatic treatment of mild to moderate pain and/or fever. This presentation is reserved for children from 16 to 48 kg (approx. 4 to 15 years).
Indications: This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen. It is indicated for adults and children weighing more than 30 kg (approximately 11-12 years), for the short-term treatment of fever and/or pain such as headaches, flu, toothache, aches and pains, painful periods.
Indications: This medicine is recommended for the treatment of certain diseases of the heart and vessels.
Indications: This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen. It is indicated for adults and children weighing more than 30 kg (approximately 11-12 years), for the short-term treatment of fever and/or pain such as headaches, flu, toothache, aches and pains, painful periods.
Description: This medication is used as an adjunct to the treatment of benign acute bronchial conditions in children over 30 months to 15 years of age.
The duration of treatment is limited to 3 days.